Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 187827, 16 pages
http://dx.doi.org/10.1155/2010/187827
Research Article

Symmetric Positive Solutions for Nonlinear Singular Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition

1School of Science, Shandong University of Technology, Zibo, Shandong 255049, China
2School of Statistics and Mathematics Science, Shandong Economics University, Jinan, 250014 Shandong, China

Received 11 December 2009; Accepted 2 March 2010

Academic Editor: Yong Zhou

Copyright © 2010 Fuyi Xu and Jian Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fuyi Xu and Jian Liu, “Symmetric Positive Solutions for Nonlinear Singular Fourth-Order Eigenvalue Problems with Nonlocal Boundary Condition,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 187827, 16 pages, 2010. https://doi.org/10.1155/2010/187827.